# SDR DXTA200803285

- Difficulty date: September 23, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N940QS
- Make and model: Cessna 750
- Aircraft serial: 7500285
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, RETRACTED LANDING GEAR THE MAIN GEAR RETRACTED WHILE THE NOSE GEAR INDICATED DOWN AND LOCKED.
